# SDR UF6A950201

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- Propeller: Hamstd 65500F1
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 6,473 hours
- Component: ABA811011A
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

GRB - FLT 5069 - NR 1 PROP STRUCK STAND ON SHUT DOWN AT THE GATE.  MAINTENANCE REPLACED NR 1 PROP ASSEMBLY, TOOK OIL SAMPLE AND INSPECTED CHIP DETECTOR.  OPS CHECK GOOD.  (X)
